# SDR UPS05844376

- Difficulty date: April 12, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN , CORROSION ON FLOORBOARD STA 1560,1600 AND 1660, LBL35.  REMOVED CORROSION FOUND OUT OF LIMITS, INSTALLED REPAIR DOUBLERS IAW 51-1-8, 53-02-00, 53-02-03 FIG 10 AND 51-1-21.
